# SDR DALA2021081904842

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 64,260 hours, 21,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5806 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS: 30. EMER LTS TURN ON FOR SHORT PERIODS AT ROWS 30-40 / INTERIOR. CORRECTIVE ACTION: PERFORMED OPS CK OF EMERGENCY LIGHTS PER B757 AMM 33-51-00. OPS CK GOOD. (1914586)
